Aspirin helps chest pain?

Aspirin helps my chest pain A LOT. Does this mean I have heart disease? I am 26 with a history of cocaine, ecstacy and smoking. It seems to improve my pulmonary function too.

6 Answers

Relevance
  • Edna
    Lv 7
    5 months ago

    One or two baby aspirin (not regular aspirin) every day is a blood thinner that is often prescribed for people with cardiovascular disease or after a heart attack by reducing blood's ability to clot.

    If you don't have a history of cardiovascular disease or a heart attack, you're NOT supposed to take it on a regular basis. Symptoms of "too much" blood thinner (aspirin) in your system are bruising easily; taking longer for bleeding to stop; and increased risk of bleeding..

    Aspirin won't do a thing for pulmonary problems. Your chest pain is probably being caused by your history of drug abuse and smoking.; and NOT being caused by a problem with your heart.

    If you have chest pain, see a doctor and get your heart checked out, and leave the aspirin on the shelf. .

    • Log in to reply to the answers
  • PAMELA
    Lv 7
    6 months ago

    Taking aspirin can cause internal bleeding and ulcers, so be careful, at 26 if you are having chest pain you should see a doctor because that is not normal.

    • Log in to reply to the answers
  • gerald
    Lv 7
    6 months ago

    Aspirin can cause internal bleeding do not use it as a vitamin

    • ...Show all comments
    • gerald
      Lv 7
      6 months agoReport

      I am not Judge Judy I am not going to belittle you to get a few good ratings , but an immediate appointment with a doctor is your medicine as the others have indicated ,

    • Log in to reply to the answers
  • 6 months ago

    Maybe it's because it helps blood flow better don't knwow. Anyway being good for many things and reasons is not used anymore don't know why, Nowadays ibuprofene or metamizol rules. No more acetil salicilic acid.

    • Log in to reply to the answers
  • What do you think of the answers? You can sign in to give your opinion on the answer.
  • Anonymous
    6 months ago

    Aspirin thins the blood thus increasing blood flow. Yes you should see a doctor.

    • Log in to reply to the answers
  • 6 months ago

    Aspirin thins the blood, that's all I know. Go to a doctor and get checked out.

    • Log in to reply to the answers
Still have questions? Get answers by asking now.